# SDR AALA980086

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1130-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT AFT LAV FLOOR WEB HAS SEVERAL AREAS OF CORROSION ON TOP SIDE.  INSTALLED NEW FLOOR WEB PER SRM 51-10-1 PAGE 4.  (M)
